On the analogues and generalizations of squire's theorem

S. Ya Belov, V. A. Vladimirov

Research output: Contribution to journalArticle

Abstract

Assertions consistent with Squire's theorem /1/ based on the simultaneous or separate consideration of the factors responsible for the non-linearity of the motion and the non-stationarity of the fluid flow whose stability is investigated, are studied. The results may be of interest from the point of view of the practical applications, and can also be used to solve the problem of the degree of generality of the reasons governing the existence of assertions of the type of Squire's theorem.

Original languageEnglish
Pages (from-to)314-319
Number of pages6
JournalJournal of Applied Mathematics and Mechanics
Volume51
Issue number3
DOIs
Publication statusPublished - 1987

Fingerprint

Assertion
Flow of fluids
Analogue
Nonstationarity
Theorem
Fluid Flow
Nonlinearity
Motion
Generalization

ASJC Scopus subject areas

  • Mechanical Engineering
  • Applied Mathematics
  • Mathematical Physics
  • Modelling and Simulation

Cite this

On the analogues and generalizations of squire's theorem. / Belov, S. Ya; Vladimirov, V. A.

In: Journal of Applied Mathematics and Mechanics, Vol. 51, No. 3, 1987, p. 314-319.

Research output: Contribution to journalArticle

@article{4f76f1efa9df41b18e2f7a0f94f6dd3e,
title = "On the analogues and generalizations of squire's theorem",
abstract = "Assertions consistent with Squire's theorem /1/ based on the simultaneous or separate consideration of the factors responsible for the non-linearity of the motion and the non-stationarity of the fluid flow whose stability is investigated, are studied. The results may be of interest from the point of view of the practical applications, and can also be used to solve the problem of the degree of generality of the reasons governing the existence of assertions of the type of Squire's theorem.",
author = "Belov, {S. Ya} and Vladimirov, {V. A.}",
year = "1987",
doi = "10.1016/0021-8928(87)90106-7",
language = "English",
volume = "51",
pages = "314--319",
journal = "Journal of Applied Mathematics and Mechanics",
issn = "0021-8928",
publisher = "Elsevier BV",
number = "3",

}

TY - JOUR

T1 - On the analogues and generalizations of squire's theorem

AU - Belov, S. Ya

AU - Vladimirov, V. A.

PY - 1987

Y1 - 1987

N2 - Assertions consistent with Squire's theorem /1/ based on the simultaneous or separate consideration of the factors responsible for the non-linearity of the motion and the non-stationarity of the fluid flow whose stability is investigated, are studied. The results may be of interest from the point of view of the practical applications, and can also be used to solve the problem of the degree of generality of the reasons governing the existence of assertions of the type of Squire's theorem.

AB - Assertions consistent with Squire's theorem /1/ based on the simultaneous or separate consideration of the factors responsible for the non-linearity of the motion and the non-stationarity of the fluid flow whose stability is investigated, are studied. The results may be of interest from the point of view of the practical applications, and can also be used to solve the problem of the degree of generality of the reasons governing the existence of assertions of the type of Squire's theorem.

UR - http://www.scopus.com/inward/record.url?scp=45949123997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45949123997&partnerID=8YFLogxK

U2 - 10.1016/0021-8928(87)90106-7

DO - 10.1016/0021-8928(87)90106-7

M3 - Article

AN - SCOPUS:45949123997

VL - 51

SP - 314

EP - 319

JO - Journal of Applied Mathematics and Mechanics

JF - Journal of Applied Mathematics and Mechanics

SN - 0021-8928

IS - 3

ER -